# SDR IU62001F00005

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Component: Shuttle Valve, Pneudraulics
- Component part number: 5059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED INSIDE THE MOUNTING HOLE.  FATIGUE, DEFECT IN THE CASTING OF THE HOUSING AND/OR OVERTORQUING OF BOLT INSTALLATION.  IMPROVE DESIGN OR CHANGE THE MATERIAL OF THE HOUSING FOR INCREASED STRENGTH AND RELIABILITY.
